Saturday, September 20, 2014
Don't let RA limit your routineLearn more now about a treatment that may help
Wednesday, January 21, 2009 nancy, Community Member, asks

Q: actonel vs. boniva

1.  Which of the two medications have proven to have less side effects?

 

2.  What are the side effects of both drugs?

Answer This
Answers (1)
Pam Flores, Health Guide
1/21/09 4:55pm

Hi Nancy:  Both of these medications have similar side effects.  Since we all react differently with medications it's impossible to know what, if any, side effects we'll experience.  Here's a link to both of the drugs side effects and you can read what it says.  They both say common side effects are:  stomache ache, pain in back/joint, and flu-like symptoms.  Boniva mentions diarrhea also.  If you should develop trouble swallowing with either drug discontinue and contact your Dr.  There is a listing of less common side effects on both of these medications that you can read at the links below.

 

Actonel  and Boniva

 

Good luck...

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By nancy, Community Member— Last Modified: 12/26/10, First Published: 01/21/09